All posts by Katrin79

About Katrin79

I received 75 units of Azzulare for glabella in April 2011. After a week I started having healthy problems starting from nausea and now tinnitus...

6 years after Azzulare

Havent been here 4 ages. But in my daily prayers have supported everyone. For the last 1.5 year I felt quite good.I happily gave birth to my son and thought that toxin left my body forever.Unfortunately I got a terrible relapse past weekend( was on antybiotic).Feeling the same as at the beginning.Cant stop crying.How IT is possible?Thinking of everybody suffering.

2 years of suffering

It’s been 2 years of my struggle to live normally after botox injection. I still feel 50% normal . Every day is the same with pain, numbness in different parts of my body. I’m so weak that some days I stay in bed and my 4 year old daughter helps me… It’ s unbearable I still believe in recovery. Sorry I haven’t been here for so long, But nothing changed and I am still a victiom of the poison. Wishing everybody fast recovery…

Merry Christmas :):):):)

Christmas hath a darkness;
Brighter than the blazing noon;
Christmas hath a chillness
Warmer than the heat of June,
Christmas hath a beauty
Lovelier than the world can show:
for Christmas bringeth Jesus,
Brought for us so low

Wishing all of us fast recovery and I hope next year will be with no pain xoxo Katrin

 

 

Hypothyroidism

Hi. I had a blood test done  and I was at the endocrinologist who stated at me hypothyroidism. I am put on euthyrox 25 mg. I am wondering if I had suffered from it for a long time or it  has been discoverde by chance and has no connection with botox. I have never done blood tests for hypothyroidism before. Today, I started taking one pill 30 minutes before breakfast, hope I will feel better. Has anyone had similar disease? Katrin

Has anyone taken nootropil?

Hi. Yesterday I was driven by my mum to Emergency , felt like dying, couldn’t breath and had sensation in my throat. The doctors did all examinations and said you are healthy…. I started crying and praying for a cure for me. They said I could  have a depression and I should contact with a psychiatric’s….( I  visited last year almost 10 doctors of different specialisations.. none of them couldn’t help me…) Today I called for my GP because  I had problems with thinking… felt I am not myself ( believe me strange feeling…) and she prescribed me nootropil ( piracetam ) .Do you know this cure?

 

Praying for recovery….

Hi everyone. For me it will be almost a year of really hard times. Last week I thought I will recover, felt pretty good.But last Monday it all came back. I cry every day. It seems that I feel the same as at the beginning of my,, hell road” . Ihave suffer from breathing problems which affects my work ( I am a teacher) feel like my muscles in me belly were all paralyses. I lost 2 kilos within a week. What can I do to feel better? I tried acupuncture, herbs… it did not help. What is more all my medical examinationas test blood, Ches x ray. gastroscopy colonoscopy :(  are ok. Doctors look at me and say you must be 100 %healthy…, but I suffer terrible pain. Thinking of all of us suffering. Katrin

swallowing problems and breathing sensations…

Yesterday I went to  the emergency cause I felt like I am going to die. I couldn’t swallow properly and also had breathing sensations…the doctor told me that maybe I am stressed and that is why I suffer from these symptoms. It is not from Botox..- he added…. I burst into tears and asked if it is posiible to have swallowing and breathing difficulties on and on again. They are for two weeks and disapper for few and come again. He said try to relax and everything will be ok. Xanax was prescribed for me. Once I was taking it in my 5th months of  suffering,   for two weeks cause I was afraid to be addicted to this medicine. How r u feeling? Do you have similar symptoms as mine.Thinking about all of you suffering. Katrin

Can you see any improvements in your health?

This week is my  tenth month of suffering….First two weeks of a New Year I felt ok. Only had tinnitus, and headaches, but last three days are once again bad for me. I  have been suffering  from numbness in my throat, pain under my ribs and have difficulties in swallowing. As far as I remember, I had them in the first two months after botox injection. I relapse with my symptoms., feeling like an old lady. I took 2 weeks off from work cause I feel so weak. I cry all days, cannot play with my daughter. I thank my mum who helps with my babe. Do you know how to help with swallowing problems? Hope  you feel better, unlike me. Take care. I pray every day for me and for all of us . Katrin

Merry Christmas everyone!!!!!!!!!!!!!!!!

I want to thank  Annette and Cameron for creating this website. Due to it I found support, because my family and friends told me that I feel so bad   because of nerves….

I am 100% sure that botox poisoned my body. My husband did not understand me, and we splited up, waiting now for our divorce. ..I have  a daughter, Nadia – she is my happiness. I am weak because of botox and suffer every day….but hoping for better days without problems breathing, terrible numbness and tinnities

Sorry for my mistakes …. I know only a little English. Keep in touch!

May Christmas and New Year bring for your prosperity and health for you!

Terrible numbness…

Last two weeks are just terrible for me. Yesterday i woke up and i still feel numbness in my mouth and throat. I had it after two months of injection but it went away. I pray to God every day. I feel terrible pain in my stomach for 9 months after my botox injection. Do you feel numbness as I do. I keep on crying…

Still suffering…

This week I have been feeling terrible. I started to have anxiety once again. ( I have not had it for two months and hoped it went off….) I also suffer from stomachaches. Today i felt like I am dying hundred times worse then when i was giving birth to my daughter… can u imagine? .I hoped I will feel better, but unfortunately  I feel like dying, it hurts so much. I had to take 7 days off from work.:(:(:( My symptoms come back… I worry so much. I am in 9 months of suffering, how long will it last? just wondering…

Hello everyone suffering like I do :(

I had my Botox injevtion on 1st April 2011, since that day I ‘ ve been suffering from different sides effects. I have had anxiety, headaches,breathing problems,nausea, tinnitius, problems with concentration, muscle spasms. It is my nightmare. I bring up my 3 year old daughter but i feel so weak. I am 32, but seem to be an old woman. I wake up every day praying to God not to suffer any more….. I went to many doctors and nobody can help me. They all say it is because of nervous system… but I do not have any troubles except from my fear about my future life. I do not want to suffer , I am devastated, crying every single day… Has anyone suffer from tinnitus ???????????that is killing me………………………………………………….